# SDR CA990310086

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: E, C

## Discrepancy

(CAN) NR 1 ENGINE WAS VIBRATING AT TAKEOFF POWER WHILE TAXIING.  THE AIRCRAFT RETURNED TO THE GATE WHERE THE ENGINE WAS INSPECTED AND THE LP COMPRESSOR WAS LUBRICATED.  DURING SUBSEQUENT RUN-UP, ALL ENGINE PARAMETERS WERE NORMAL, BUT WHEN TAKEOFF POWER WAS APPLIED, THE ENGINE BEGAN TO VIBRATE VIOLENTLY.   INSPECTION FOUND A MISSING TURBINE BLADE AND SOME METAL IN THE TAILPIPE.  THE ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  ENGINE RETURNED TO R & O, FURTHER REPORT TO FOLLOW.
